# SDR ABXA20140819273

- Difficulty date: August 19, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ROLLER ASSEMBLY STATION 1153 UPPER CHORD CORRODED AT NUTPLATE.  R & R UPPER T CHORD AT STATION 1153 IAW SRM 51-40-02.  SDR INFO CORRODED L2, PN 146T1060-2, PART NAME CHORD, SN NSN, FS & BS LOC AFT LOWER CARGO STATION 1153.  ACFT WAS GNDED.
